# SDR CA021016035

- Difficulty date: October 9, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cessna S550
- Aircraft time: 12,997 hours
- Engine: Pwa JT15D4
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Part time: 14,151 hours, 16,330 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PHASE 49 SKIN JOINT EDDY CURRENT INSPECTION INDICATED AN ANAMOLY AT FS 287.78 WL 146.6. FURTHER INVESTIGATION USING A 5000X MICROSCOPE REVEALED A 1 INCH LONG GOUGE AND CRACK IN SKIN DOUBLER BETWEEN SKIN EDGES. AIRCRAFT FERRIED UNPRESSURISED TO WICHITA CITATION SERVICE CENTER FOR REPAIR.
